# SDR HALA9900102

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Gouged
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT MOST INBOARD EXISTING REPAIR DOUBLER, HAS DEEP.  GOUGES INBOARD OR NR 1 SLAT TELESCOPIC DUCT.  REMOVED DOUBLER, FABRICATED NEW DOUBLER PER SRM 57-06A FIG 3, TREAT, PRIMED PER SRM.  (M)
